# SDR DALA2023061404855

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 6,045 hours, 721 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3416 -ATB- DUE TO DIRTY SOCK SMELL IN THE FLIGHT DECK. CORRECTIVE ACTION: VISUALLY INSPECTED #1 & #2 STARTERS AND IDG'S. PERFORMED IP AND HP OF COMPRESSOR BORESCOPE OF BOTH ENGINES. ACCOMPLISHED ENGINE OIL PURGE RUN AND SMOKE FUMES ISOLATION WITH SNIFFER. (4652750)
